# SDR CA180117004

- Difficulty date: January 16, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Beech E-90
- Aircraft time: 33,013 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 501600183
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE DISCOVERED FLAP TRACK BRACKET CRACKED AT REAR OF SLOT.  (TC NR 20180117004).
